Posted by Gareth Icke Posted on 12 September 2020

COVID-19 Vaccine Participant Develops Neurological Symptoms, AstraZeneca Pauses Trial

On Tuesday, AstraZeneca announced a pause on its experimental COVID-19 vaccine trial after a woman in the UK developed a “suspected serious reaction.” The company is also conducting trials in the U.S., South Africa and Brazil, with enrollment in all these countries on hold for now.

AstraZeneca is partnering with researchers at Oxford University to develop this vaccine, and is testing it on children as young as 5 years old. The World Health Organization’s Chief Scientist Soumya Swaminathan called the project a COVID-19 vaccine race “frontrunner” earlier this year.

The company asserts that a panel of independent experts will review the adverse reaction and decide whether or not AstraZeneca should lift the pause.

While AstraZeneca says the woman has not been officially diagnosed, an anonymous source told the New York Times that the woman’s symptoms were consistent with transverse myelitis (TM).

TM is a neurological disorder characterized by inflammation of the spinal cord, a major element of the central nervous system. It often results in weakness of the limbs, problems emptying the bladder and paralysis. Patients can become severely disabled and there is currently no effective cure.

Concerns over associations between TM and vaccines are well known. A review of published case studies in 2009 documented 37 cases of transverse myelitis associated with vaccines, including Hepatitis B, measles-mumps-rubella, diphtheria, pertussis, tetanus and others in infants, children and adults. The researchers in Israel noted “the associations of different vaccines with a single autoimmune phenomenon allude to the idea that a common denominator of these vaccines, such as an adjuvant, might trigger this syndrome.” Even the New York Times piece on the recent AstraZeneca trial pause notes past “speculation” that vaccines might be able to trigger TM.

Perhaps the most infamous example of this phenomenon is the case of Colton Berrett. Berrett received Merck’s HPV vaccine at age 13 after doctors advised his mother it would help prevent cervical cancer in his hypothetical wife down the line. After the vaccine, doctors diagnosed Berrett with TM, and the boy became increasingly paralyzed as his spine became increasingly inflamed. Doctors said he’d eventually lose the ability to breathe and the family chose to intubate him. After years of living with this disability, and needing someone to carry a breathing apparatus for him at all times, Berrett took his own life.

Read more: COVID-19 Vaccine Participant Develops Neurological Symptoms, AstraZeneca Pauses Trial

The Answer
From our advertisers